Login      Sign Up
 

Q. I have fever and body pains. Please suggest some medicines.

Answered by Dr. Dalia Mostafa Nayel.


New
Do you have a question on Fever or Ibuprofen? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have a constant fever from the last week, and severe body pains as well. I have undergone some tests for the same.


Related Questions:
I have constant body pain and weakness. What could be the reason?
I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?
I have severe body pain. Is it a symptom of HIV?
 

Dr. Dalia Mostafa Nayel
MEDICAL DEGREE FROM ALEXANDRIA UNIVERSITY
Family Physician, General Practitioner

Hello,

Welcome to icliniq.com.

  • Take Ibuprofen tablets every eight hours.

Please send the test results.

Revert with more information to a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner

 

Thank you doctor,

Please find attached my test results. Also, kindly provide some guidance on my overall health.

 

Dr. Dalia Mostafa Nayel
MEDICAL DEGREE FROM ALEXANDRIA UNIVERSITY
Family Physician, General Practitioner

Hello,

Welcome back to icliniq.com.

  • All your lab results are normal except for high cholesterol and triglyceride levels, which could be adjusted by Simvastatin tablets.
  • I also notice a mild renal dysfunction which could be treated by increasing the daily water intake.
  • There is an abnormality in the liver functioning, which needs further investigations like ultrasound imaging of the abdomen, and viral markers.

For more information consult a general practitioner online -->https://www.icliniq.com/ask-a-doctor-online/general-practitioner

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have severe body pain. Is it a symptom of HIV?
Query: Hello doctor,What is the window period for HIV? I was tested negative on the 95th day after a possible exposure. But, I have all symptoms, like headaches, increase appetite, weight gain, body pains, and a blood vessel broke in my eye. I am having a lot of body pain. What are the symptoms of HIV? Pl...  Read Full »
Dr. Ravinder Kaur Sachdeva
HIV AIDS Specialist

Answer: Hi,Welcome to icliniq.com.The window period is the time taken for antibodies to develop against infection and get detected by a test. During the window period, the test might come false negative, even though a person might be infected. But, your HIV (human immunodeficiency virus) negative result at ...  Read Full »
 
I have constant body pain and weakness. What could be the reason?
Query: Hi doctor, My arms and legs hurt every time I move around too much or stand too long or lift my hand up. I cannot even do exercises, because my muscles burn when I try to do some exercise. My knees also hurt when I stand too long or carry weight. My knees hurt and give a twig breaking sound when I b...  Read Full »
Dr. Mahavir Patil
Family Physician, General Practitioner, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I have gone through your query in detail (attachment removed to protect patient identity) and understand your concern. From the complaints you have mentioned, it does not seem that you have any nerve pinch or something like that. It seems that you have low calcium and vit...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »
 
 

Also Read Answers From